Paracetamol 500 mg 1 Tablet (Sold per Piece)
WATSONS Paracetamol 500 mg 1 Tablet (Sold per Piece)
Paracetamol, a para-aminophenol derivative, has analgesic and antipyretic properties and weak anti-inflammatory activity.
For the relief of mild to moderate pains such as headache, musculoskeletal, dysmenorrhea, neuralgia, etc. For the lowering of fever accompanying common colds, influenza, laryngitis, tonsillitis, and other infections.
Place of Origin
Paracetamol 500 mg
Paracetamol should be given with care to patients with impaired kidney or liver functions. It should also be given with care to patients with alcohol dependence. Do not use with any other drug containing acetaminophen (Paracetamol) (prescription or non-prescription). If you are not sure whether a drug contains acetaminophen (Paracetamol)